MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 10X11X28 MM; INTERBODY SPACER

TYBER MEDICAL T-PAL PROTI 10X11X28 MM; INTERBODY SPACER
Model Number 108812011
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Nervous System Injury (2689)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not received so physical evaluation was not possible.Dhr was reviewed.No issues found relating to the nature of the complaint.Lot was reviewed and no issues found contributing to the nature of the complaint.Lot met release requirements.No nonconformances in the lot are related to the nature of the complaint.Historical data review performed on this part number and lot number revealed no additional complaints received and three in-process qc inspection non-conformances for unrelated issues.The current complaint rate is 0.05% expulsion/migration can lead to death or serious injury but is often a result of external, non-device factors.The investigation could not establish a link between the device used the complaint reported.The device needs to be returned and radiographic imaging provided to establish the root cause.
 
Event or Problem Description
It was reported that this was a tlif (l4/5) for spinal stenosis on (b)(6), 2023.Based on preoperative measurements, the planned size of a product was to be around 13 mm.The affected site was opened in the order of 7 mm, 8 mm, 9 mm, 10 mm, 11 mm, and 12 mm using a disk spreader.The surgeon determined that it would be difficult to use a product with a height of 11 mm or larger because of abnormal nerve root running.The surgeon done a trial and determined to use the t-pal with a height of 11 mm.After inserting the t-pal, compression was applied with screws.The surgery was completed successfully with no surgical delay.After surgery, the patient had symptoms, and when diagnostic imaging was performed, it was found that the t-pal was backed out.Due to contact between the t-pal and the nerve, it was decided that an emergency reoperation would be performed on (b)(6), 2023.No further information is available.

Brand Name
T-PAL PROTI 10X11X28 MM
Common Device Name
INTERBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key16674184
Report Number3012966183-2023-00005
Device Sequence Number5347566
Product Code MAX
UDI-Device Identifier00819917021660
UDI-Public00819917021660
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model Number108812011
Device Catalogue Number108812011
Device Lot Number204880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale